# SDR DALA2018080304845

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 65,732 hours, 25,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:604. CLEANED AREA AROUND KNUCKLE KNOCKER AT 2R DOOR OPS CHK GOOD.
